# SDR JIKA20180928401

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N112YV
- Make and model: Beech 1900C
- Aircraft serial: UC112
- Aircraft time: 24,693 hours, 34,056 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: 
ON APPROACH INTO KSBA FROM KBUR, THE PILOT SELECTED GEAR DOWN AND DID NOT RECEIVE THREE GREEN LIGHTS. AFTER TRYING SEVERAL TIMES WITH NO SUCCESS, THE PILOT DECIDED TO RETURN TO KBUR. AFTER COMPLYING WITH THE QRH CHECKLIST, THE PILOT MANUALLY EXTENDED THE LANDING GEAR AND DECLARED AN EMERGENCY. THE LANDING AT KBUR WAS WITHOUT INCIDENT.  
CORRECTIVE ACTION: 
MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND FOUND THE HYDRAULIC POWER PACK RESERVOIR LOW. MAINTENANCE SERVICED THE RESERVOIR AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR MULTIPLE TIMES. THE AIRCRAFT WAS RELEASED FOR AN OPERATIONAL CHECK FLIGHT. DURING THE OPERATIONAL CHECK FLIGHT, THE GEAR WAS CYCLED 4 TIMES AND OPERATED NORMALLY. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
